# SDR REXA2014110701114

- Difficulty date: November 7, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 15,029 hours, 9,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING OVERWING EMER EXIT AFT EXTERIOR LIGHT INOPERATIVE.  OK TO DEFER IAW MEL 33-51-2A CAT C, DAY OPERATIONS ONLY IAW MOC 96579.  MM02 UPDATED & PLACARD INSTALLED.  R & R RT AFT EMER OVERWING LIGHT ASSEMBLY IAW AMM 33-51-15.  PLACARD REMOVED.  MM02 UPDATED.
